Time-dependent approach to scattering by Chebyshev-polynomial expansion and the fast-Fourier-transform algorithm

J. B. Wang, T. T. Scholz

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

The time-dependent Schrödinger equation is solved numerically for scattering of several model potentials. The time evolution operator is approximated to a Chebyshev polynomial expansion and the spatial derivatives are evaluated using the fast-Fourier-transform algorithm. Such a scheme is found to be highly accurate and effective. The results are in excellent agreement with exact values.

Original languageEnglish
Pages (from-to)3554-3559
Number of pages6
JournalPhysical Review A - Atomic, Molecular, and Optical Physics
Volume57
Issue number5
Publication statusPublished - 1998
Externally publishedYes

Fingerprint Dive into the research topics of 'Time-dependent approach to scattering by Chebyshev-polynomial expansion and the fast-Fourier-transform algorithm'. Together they form a unique fingerprint.

Cite this